# SDR SWAA2022052596966

- Difficulty date: April 22, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FWD SERVICE DOOR BEAR STRAP BTW BS 291.5 TO BS 294.5 AT LEVEL S-8R TO S-9R PASSENGER CABIN 2022-207062 PERFORMED REOAIR IWA EA 22-153-01299;[06] PERFORMED PERMANENT REPAIR ON FWD SERVICE DOOR BEAR STRAP BTW BS 291.5 TO BS 294.5 AT LEVEL S-8R TO S-9R PASSENGER CABIN IAW EA 22-153-01299. SEE INDIVIDUAL SIGNS OFF BELOW. RII;[07] PERFORMED PERMANENT REPAIR ON FWD SERVICE DOOR BEAR STRAP BTW BS 291.5 TO BS 294.5 AT LEVEL S-8R TO S-9R PASSENGER CABIN IAW EA 22-153-01299.
